Interpolation polynomials on the triangle. (English) Zbl 0216.38901


41A05 Interpolation in approximation theory
Full Text: DOI EuDML


[1] Ahlin, A. C.: A bivariate generalization of Hermite’s interpolation formula. Math. Comp.18, 264–273 (1964). · Zbl 0122.12501
[2] Berezin, I. S., Židkov, N. P.: Computing methods, vol. 1. English translation. Oxford: Pergamon Press 1965.
[3] Birkhoff, G., Schultz, M. H., Varga, R. S.: Piecewise Hermite interpolation in one and two variables with applications to partial differential equations. Numer. Math.11, 232–256 (1968). · Zbl 0159.20904
[4] Smirnov, V. I.: A course in higher mathematics, vol. V. English translation. Oxford: Pergamon Press 1964. · Zbl 0121.25904
[5] Synge, J. L.: The hypercircle in mathematical physics, pp. 209–213. London: Cambridge Univ. Press 1957. · Zbl 0079.13802
[6] Zlámal, M.: On the finite element method. Numer. Math.12, 394–409 (1968). · Zbl 0176.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.